Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Can I consider Dark Brown Discharge as Period? I am on contraceptive pills for about 9 months

Hi, I've been on althea contraceptive pills for about 9 months now. I would usually have my period on the 3rd or 4th day of the 7 day pill free week. I'm currently on the pill free week and on the 5th day. What i just had was light brown spotting on the 1st to 3rd days and some dark brown discharge (which includes really dark brown gooey stuff). Still the same today on my 5th day. For this month, I only remember having missed 1 pill but taken them the next day alongside with the pill for that day. I always have unprotected sex (around 4x this month) Am I pregnant or do I consider the dark brown bleeding (which is very light, won't even need a pad) as my withdrawal bleeding for this month?
Asked On : Fri, 15 Apr 2011
Answers:  1 Views:  810
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
the contraceptive pills act by avoiding,scanty bleeding in periods is have also taken the missed pill next day morning .so Idon't think you are pregnant.the bleeding you had was withdrawal only.
Answered: Wed, 22 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor